# SDR SWAA2023062753451

- Difficulty date: May 29, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER CLIP LOCATED AT STATION 500I RBL 24; BELOW THE RIGHT HAND TRANSITION ANGLE HAS EVIDENCE OF CRACKS NEAR BOTH FASTENERS INSIDE THE CLIP.<[01] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[02] INSPECTED WORK ACCOMPLISHED IN C/A #1. MICHAEL PETERSON (TECHNICIAN); 08-JUN-2023 14:14 UTC REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[03] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[04] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[05] VERIFIED C/A # 4 : LIEM DANG (TECHNICIAN); 09-JUN-2023 00:18 UTC REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[06] C/W;[07] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.
